# SDR C2XA07CL082

- Difficulty date: September 23, 2007
- Submitted: September 24, 2007
- Operation: Air carrier
- Aircraft: N14905
- Make and model: Emb EMB-145LR
- Aircraft serial: 145476
- Aircraft time: 14,555 hours, 11,173 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 852701
- Part serial: A20059
- Condition: Faulty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EWR FLIGHT 2764 THE CREW REPORTED NOISE FROM FORWARD COMPARTMENT AND DIVERTED INTO CLE.  MAINTENANCE INSPECTED AND FOUND THE NOSE GEAR DOORS NOT RETRACTING.  THE LANDING GEAR UPLOCK PROXIMITY SWITCH WAS REPLACED.  OPERATIONAL CHECKS WERE GOOD.
